# SDR DAT2004F00006

- Difficulty date: September 10, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N336MV
- Make and model: Stbros SD330
- Aircraft serial: SH3018
- Engine: Pwa PT6A45R
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SD33730748XA
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, WHEN GEAR WAS RAISED, FLIGHT CREW HEARD A HIGH PITCH WHINE.  IT WAS NOTICED THE HYD L AND HYD R LIGHTS WERE ILLUMINATED ON THE CWP WITH THE CONTENTS GAUGE AT ZERO THUS ALL HYDRAULIC FLUID WAS LOST.  EMERGENCY CRUISE AND DESCENT CHECKLISTS WERE COMPLETED.  THE ATC WAS NOTIFIED AND IT WAS REQUESTED TO LAND IMMEDIATELY.  AIRCRAFT LANDED WITHOUT INCIDENT WITH EMERGENCY EQUIPMENT STATIONED ALONG THE RUNWAY.  MECHANIC WAS DISPATCHED.  RT MAIN GEAR DOWNLOCK HYDRAULIC LINE HAD A HOLE IN IT.  HYDRAULIC LINE WAS REMOVED AND REPLACED IAW MM.  HYDRAULIC FLUID WAS REPLENISHED IAW MM.   GEAR SWING WAS NOT COMPLETED AND THE GEAR WAS PINNED.
